# SDR 01FDEA00940

- Difficulty date: October 31, 2001
- Submitted: November 1, 2001
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 31,483 hours, 7,202 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: ARH7057515
- Part serial: H0254
- Condition: Failed
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

01-356 ON T/O UPON FLAP RETRACTION RECEIVED LEVEL 2 DEFLECTED AILERON DISAGREE ALERT.  **  S/D  **  COMING
